Advertisement

Are there any risks in taking Combivir (lamivudine and zidovudine)?

People who have Hepatitis B and take Combivir (lamivudine and zidovudine) may experience liver problems after stopping Combivir. It is important to follow your doctor's suggestions for liver testing. Some people develop lactic acidosis while taking Combivir, a condition in which lactic acid builds up in your body. If you begin to exhibit symptoms of lactic acidosis, including muscle pain, numbness, or chill in the arms or legs, you should see your doctor immediately. People who take Combivir may also experience problems with bleeding; extra care should be taken to avoid injuries or situations that cause bleeding, such as when brushing or flossing teeth. Combivir interacts with several medications and is used with caution with several conditions. Make sure your doctor is aware of all medications and supplements you are taking as well as all conditions you have.

Continue Learning about Anti-HIV Agent

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.